# SDR SIMA20140101001

- Difficulty date: January 1, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 9,549 hours, 6,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S FWD EMERGENCY FLASHLIGHT MOUNTING BRACKET CLIP BROKEN.  REMOVED AND INSTALLED SERVICEABLE FLIGHT ATTENDANT'S FWD EMERGENCY FLASHLIGHT MOUNTING BRACKET IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
